# SDR ASOA04791

- Difficulty date: October 12, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 7,323 hours
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,323 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE LOWER EMERGENCY FLOODLIGHT AT THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY POWER SUPPLY UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
